PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2008 | 18 | 2 | 199-212
Tytuł artykułu

Approximate controllability of infinite dimensional systems of the n-th order

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The objective of the article is to obtain general conditions for several types of controllability at once for an abstract differential equation of arbitrary order, instead of conditions for a fixed order equation. This innovative approach was possible owing to analyzing the n-th order linear system in the Frobenius form which generates a Jordan transition matrix of the Vandermonde form. We extensively used the fact that the knowledge of the inverse of a Jordan transition matrix enables us to directly verify the controllability by Chen's theorem. We used the explicit analytical form of the inverse Vandermonde matrix. This enabled us to obtain more general conditions for different types of controllability for infinite dimensional systems than the conditions existing in the literature so far. The methods introduced can be easily adapted to the analysis of other dynamic properties of the systems considered.
Rocznik
Tom
18
Numer
2
Strony
199-212
Opis fizyczny
Daty
wydano
2008
otrzymano
2007-07-12
poprawiono
2007-11-12
poprawiono
2007-11-30
Twórcy
  • Institute of Computer Science, Silesian University of Technology, ul. Akademicka 16, 44-100 Gliwice, Poland
Bibliografia
  • Alotaibi S., M. Sen, B. Goodwine and K.T. Yang (2004). Controllability of cross-flow heat exchangers, International Journal of Heat and Mass Transfer 47: 913-924.
  • Bellman R. (1960). Introduction to Matrix Analysis, McGrawHill, New York .
  • Balakrishnan A.V. (1998). Dynamics and Control of Distributed Systems, Cambridge University Press, Cambridge, pp. 121-201.
  • Brammer R. F. (1972). Controllability in linear autonomous systems with positive controllers, SIAM Journal on Control and Optimization 10: 339-353.
  • Butkowskij A. G. (1979). Characteristics of Distributed Parameter Systems, Nauka, Moscow, (in Russian).
  • Chen C.T. (1970). Introduction to Linear System Theory, Holt, Rinehart and Winston Inc, New York.
  • Chen G. and D.L. Russel (1982). A mathematical model for linear elastic systems with structural damping, Quarterly of Applied Mathematics 39: 433-454.
  • Chen G. and R. Triaggani (1990). Gevrey class semigroup arising from elastic systems with gentle dissipation: The case 0 < α < 1/2, Proceedings of the American Mathematical Society 100(2): 401-415.
  • Coleman M.P. and H. Wang (1993). Analysis of vibration spectrum of a Timoshenko beam with boundary damping by the wave method, Wave Motion 17: 223-239.
  • Curtain R. and H. Zwart (1995). An Introduction to InfiniteDimensional Systems Theory, Springer-Verlag, New York.
  • Davison E.J. and S.H. Wang (1975). New results on the controllability and observability of general composite systems, IEEE Transactions on Automatic Control 20: 123-128.
  • Dunford N. and J. Schwartz (1963). Linear Operators. Vols. 1 and 2, Interscience, New York.
  • Fattorini H.O. (1966). Some remarks on complete controllability, SIAM Journal on Control and Optimization 4: 686-694.
  • Fattorini H.O. (1967). On complete controllability of linear systems, Journal of Differential Equations 3: 391-402.
  • Fattorini H.O. and Russel D.L. (1971). Exact controllability theorem for linear parabolic equations in one space dimension, Archive for Rational Mechanics and Analysis 43: 272-292.
  • Górecki H. (1986). Optimization of Dynamic Systems, WNT, Warsaw (in Polish).
  • Huang F. (1988). On the mathematical model with analytic damping, SIAM Journal on Control Optimization 26(3): 714-724.
  • Ito K. and N. Kunimatsu (1988). Stabilization of non-linear distribuded parameter vibratory system, International Journal of Control 48:(2) 2389-2415.
  • Ito K. and N. Kunimatsu (1991). Semigroup model of structurally damped Timoshenko beam with boundary input, International Journal of Control 54: 367-391.
  • Kalman R.E. (1960). On the general theory of control systems, Proceedings of the 1st IFAC Congress, London, pp. 481-493.
  • Kim J.U. and Y. Renardy (1987). Boundary control of the Timoshenko beam, SIAM Journal on Control and Optimization 25: 1417-1429.
  • Kaczorek T. (1998). Vectors and Matrices in Automatic Control and Electrical Engineering, WNT Warsaw (in Polish).
  • Klamka J. (2000). Schauder's fixed point theorem in nonlinear controllability problems, Control Cybernetics 29: 1377-1393.
  • Klamka J. (2002). Constrained exact controllability of semilinear systems, Systems and Control Letters 47(2): 139-147.
  • Klamka J. (1992). Approximate controllability of second order dynamical systems, Applied Mathematics and Computer Sciences 2: 135-148.
  • Klamka J. (1991). Controllability of Dynamical Systems, Kluwer, Dordrecht.
  • Klamka J. (1976). Controllability of linear systems with timevariable delays in control, International Journal of Control 24: 869-878.
  • Klamka J. (1977). Absolute controllability of linear systems with time-variable delays in control, International Journal of Control 26: 57-63.
  • Labbe S. and E. Trelat (2006). Uniform controllability of semidiscrete approximations of parabolic control systems, Systems and Control Letters 55 (7): 597-609.
  • Mahmudov N.I. and S. Zorlu (2005). Controllability of semilinear stochastic systems, International Journal of Control 78(13): 997-1004.
  • Miller L. (2006). Non-structural controllability of linear elastic systems with structural damping, Journal of Functional Analysis 236(2): 592-608.
  • Respondek J. (2005a). Controllability of dynamical systems with constraints, Systems and Control Letters 54(4): 293-314.
  • Respondek J. (2005b). Numerical approach to the non-linear diofantic equations with applications to the controllability of infinite dimensional dynamical systems, International Journal of Control 78(13/10): 1017-1030.
  • Respondek J. (2007). Numerical analysis of controllability of diffusive-convective system with limited manipulating variables, International Communications in Heat and Mass Transfer 34(8): 934-944.
  • Sakawa Y. (1974). Controllability for partial differential equations of parabolic type, SIAM Journal on Control and Optimization 12: 389-400.
  • Sakawa Y. (1984). Feedback control of second order evolution equations with damping, SIAM Journal Control and Optimization 22: 343-361.
  • Sakawa Y. (1983). Feedback stabilization of linear diffusion system, SIAM Journal on Control an Optimization 21(5): 667-675.
  • Shi D.H., S.H. Hou and D. Feng (1998). Feedback stabilization of a Timoshenko beam with an end mass, International Journal of Control 69(2): 285-300.
  • Shi D.H., D. Feng and Q. Yan (2001). Feedback stabilization of rotating Timoshenko beam with adaptive gain, International Journal of Control 74(3): 239-251.
  • Shubov M.A. (1999). Spectral operators generated by Timoshenko beam model, Systems and Control Letters 38: 249-258.
  • Shubov M.A. (2000). Exact controllability of damped Timoshenko beam, IMA Journal of Mathematical Control and Information 17: 375-395.
  • Schmitendorf W.E. and B.R. Barmish (1980). Null controllability of linear system with constrained controls, SIAM Journal on Control and Optimization 18: 327-345.
  • Tanabe H. (1979). Equations of Evolution, Pitman, London.
  • Triggiani R. (1975). Controllability and observability in Banach space with bounded operators, SIAM Journal on Control and Optimization 13: 462-491.
  • Triggiani R. (1976). Extensions of rank conditions for controllability and observability to Banach spaces with unbounded operators, SIAM Journal on Control and Optimization 14: 313-338.
  • Triggiani R. (1978). On the relationship between first and second order controllable systems in Banach spaces, SIAM Journal Control and Optimization 16: 847-859.
  • Vieru A. (2005). On null controllability of linear systems in Banach spaces, Systems and Control Letters 54(4): 331-337.
  • Xu G.Q. (2005). Boundary feedback exponential stabilization of a Timoshenko beam with both ends free, International Journal of Control 78(4/10): 286-297.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-amcv18i2p199bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.